How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4997
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

What can I give my dog ache and constipation. I

Customer Question

What can I give my dog for stomach ache and constipation. I am not near a vet today to treat her so I need a home remedy. Thank you
Submitted: 7 months ago.
Category: Dog Veterinary
Expert:  Dr. Deb replied 7 months ago.
Hello, I'm Dr. Deb and will do my best to help you today. I'm sorry for this concern for El. I do have a few questions to ask about him first if you don't mind: 1. Sometimes it's difficult to tell the difference between straining (if this is what he's doing) secondary to constipation or just the opposite, diarrhea, since dogs with either condition will strain.Are you fairly certain that constipation is his problem?2. How long has he had this issue?3. Can you be more specific as to what he's doing that means he has a stomach ache?
Normal
0
false
false
false
MicrosoftInternetExplorer4
There may be a slight delay after I receive your answers since I have to type up a response to you. Thanks for your patience. Deb/* Style Definitions */
table.MsoNormalTable
{mso-style-name:"Table Normal";
mso-tstyle-rowband-size:0;
mso-tstyle-colband-size:0;
mso-style-noshow:yes;
mso-style-parent:"";
mso-padding-alt:0in 5.4pt 0in 5.4pt;
mso-para-margin:0in;
mso-para-margin-bottom:.0001pt;
mso-pagination:widow-orphan;
font-size:10.0pt;
font-family:"Times New Roman";
mso-ansi-language:#0400;
mso-fareast-language:#0400;
mso-bidi-language:#0400;}
Expert:  Dr. Deb replied 7 months ago.
I seem to be having a problem with the site; my apologies for the nonsense text. Deb